Home » Frequently asked Questions on Health » Is burning sensation in the stomach related to hypertension?

Is burning sensation in the stomach related to hypertension?

Q: Eight months back I had a problem of burning sensation in the stomach along with high blood pressure (130/90). Since then I have been advised to take Inderal (20 mg) daily twice, Librium (10 mg) once at night, Amixyde-H once at night and Pantocid (20 mg) once in the morning. I consulted one doctor who advised me to get endoscopy of the stomach for H. pylori and the test was found to be positive. Now I want to know why I am getting this burning sensation? Is it associated with the problem of high B.P. because I get it whenever I have high B.P.? Please suggest what to do as despite the medicines I have this problem occasionally. My blood pressure is under control and has never gone beyond 130/90 after I started these medicines, but this burning sensation always creates problems.

A:Your blood pressure level probably has nothing to do with the burning sensation in your stomach. A burning sensation can be due to acid. However I note that you are taking a tablet (pantocid) which should cut out all the acid in the stomach. If the sensation radiates up into the centre of the chest - then it probably means that you have acid reflux. I would suggest that you try something like gaviscon to calm down the sensation.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------